# SDR AWXA9500259

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PROXIMITY LIGHTS INOPERATIVE AT ROWS 18 THROUGH 20.  CRIMPED NEW CONNECTOR ON BROKEN WIRE, OPS CHECK GOOD.  (W)
